Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

However your life is impacted by arthritis we want to understand more about you so that we can make sure we continue to develop our information, support and services such as the online community.


If you've not already, please take 5 -10 minutes to fill in our survey. All information you provide will remain anonymous and be treated in the strictest confidence. TAKE OUR SURVEY

heart flutters

deborahjanedeborahjane Posts: 165
could you tell me if heart flutters could be due to medication,i have been getting flutters for 3 weeks,on and off through the day sometimes it feels my heart is missing a beat.thankyou for any advice

Comments

  • helpline_teamhelpline_team Posts: 1,820
    edited 30. Nov -1, 00:00
    could you tell me if heart flutters could be due to medication,i have been getting flutters for 3 weeks,on and off through the day sometimes it feels my heart is missing a beat.thankyou for any advice

    Hello

    I can imagine this must be quite worrying for you. Unfortunately we cannot answer this, so things you can do immediately are:

    a) consult the patient medication leaflet first to see if this is a possible side effect of whatever you are on.

    b) call your pharmacist to see if they have any further information on side effects of your medication.

    c) call NHS direct 0845 4647 - They will probably tell you to see your doctor which is the next thing on my list of suggestions.

    d) make an appointment to see your dr asap.

    Hope you have a nice weekend.

    Best wishes

    Simona
Sign In or Register to comment.